# SDR UPS99530312

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Part number: 6226540111
- Condition: Inop
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON DESCENT, MULTIPLE WARNINGS (FALSE) INCLUDING ENG FIRE, CARGO FIRE, GEAR DISAGREE.  SELECTING RIGHT EICAS COMPUTER CORRECTED PROBLEM.  LEFT EICAS COMPUTER WAS DEFFERED OUT OF SJC ON A ONE DAY TIME LIMIT REPLACED IN DSM ON 08/10/99.  NO FURTHER PROBLEMS EICAS COMPUTER PART NUMBER IS 622-6540-111.
